# SDR 2005FA0001633

- Difficulty date: November 15, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N60077
- Make and model: Dhav DHC2MK1
- Aircraft serial: 1419
- Engine: Pwa R985*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 612826
- Condition: Cracked
- Location: Adc
- Part time: 1,861 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE REPLACEMENT OF THE AIR DATA COMPUTER.  FOUND THE MOUNTING TRAY ASSY CRACKED COMPLETELY ACROSS ON THE OPPOSITE END OF THE THUMBSCREW.  AIRCRAFT IS CONFIGURED ON AMPHIBIAN FLOATS.  (K)
